Infinite-dimensional symplectic capacities and a squeezing theorem for Hamiltonian PDE's

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)531-552
Number of pages22
JournalCommunications in Mathematical Physics
Volume167
Publication statusPublished - 1995

Cite this

@article{6b9f3460eea744bd90290c713ffd4aba,
title = "Infinite-dimensional symplectic capacities and a squeezing theorem for Hamiltonian PDE's",
author = "Sergei Kuksin",
year = "1995",
language = "English",
volume = "167",
pages = "531--552",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer",

}

Infinite-dimensional symplectic capacities and a squeezing theorem for Hamiltonian PDE's. / Kuksin, Sergei.

In: Communications in Mathematical Physics, Vol. 167, 1995, p. 531-552.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Infinite-dimensional symplectic capacities and a squeezing theorem for Hamiltonian PDE's

AU - Kuksin, Sergei

PY - 1995

Y1 - 1995

M3 - Article

VL - 167

SP - 531

EP - 552

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

ER -